MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, T10 HEXALOBE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRIVER, T10 HEXALOBE; MANUAL INSTR, GENERAL SURGICAL
Model Number DRIVER, T10 HEXALOBE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a mtp fusion surgery the threads turned on this driver due to force when inserting the screw.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, driver, t10 hexalobe, ar-8944dh, serial/batch number (b)(6), was received for investigation.Visual inspection noted that the tip of the driver was warped/twisted.Functional testing was not performed due to the damage of the device.The most likely cause for the reported failure can be attributed to wear and tear and over-torquing/over-engaging the driver reputedly over time.The manufacturing date is 2017.

Brand Name
DRIVER, T10 HEXALOBE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19623832
Report Number1220246-2024-06457
Device Sequence Number8204981
Product Code MDM
UDI-Device Identifier00888867053045
UDI-Public00888867053045
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, T10 HEXALOBE
Device Catalogue NumberAR-8944DH
Device Lot Number1391744
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown